Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 787, NWS Jackson, MS

December 9, 2008Bolivar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Dec 9, 2008, 12:22 PM CST for Bolivar County, Mississippi. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 9, 2008, 12:22 PM CST (18:22 UTC)
Expired
Dec 9, 2008, 1:15 PM CST
In force
53 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Bolivar County, MS

The radar

The Little Rock radar (KLZK), 172 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 9, 9:32 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 6.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2008-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2008-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 556 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
556 m²/s²
0-3 km storm-relative helicity
658 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 9, 11:15 AM CST, 1 hour 7 minutes earlier.

Area forecast discussion, Dec 9, 11:15 AM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1115 AM CST TUE DEC 9 2008

...SEVERE STORMS THIS AFTERNOON AND INTO TONIGHT...

.UPDATE...MOISTURE AND WINDS STEADILY INCREASING AHEAD OF THE
APPROACHING STRONG LOW PRESSURE SYSTEM. UPDATED FORECAST EARLIER FOR
TORNADO WATCH ISSUANCE WHICH INCLUDES WESTERN HALF OF CWFA THROUGH
THIS AFTERNOON. THUNDERSTORMS WITH SEVERE POTENTIAL LOOK TO MOVE
INTO OUR WESTERN ZONE BY NOON AND PROGRESS EASTWARD REMAINDER OF
DAY. AREA OBSERVATIONS REPORTING SUSTAINED WINDS AROUND 20 MPH WITH
GUSTS 35 TO 40 MPH. WL LEAVE WIND AND LAKE WIND ADVISORIES IN PLACE.
TEMPERATURES WERE OK FOR THE MOST PART BUT WITH RAIN MOVING INTO
WESTERN ZONES TRIMMED A COUPLE OF DEGREES OFF AFTERNOON HIGHS.
UPDATES HAVE BEEN POSTED. /22/

&&

.PREVIOUS DISCUSSION...SHORT TERM...(TODAY THROUGH WEDNESDAY)...
SCATTERED SHRA AND ISOLATED TSRA WILL DEVELOP OVER THE LA
PARISHES/SERN AR AND WRN MS THROUGH THE EARLY MORNING HOURS. SURFACE
PRESSURE GRADIENT ALREADY 7-8MB AND VAD WINDS/PROFILERS SHOWING SLY
40-50KTS IN LOWEST 3 GATES. A WIND ADVISORY FOR GUSTS OF 40MPH+ WILL
BE POSTED ALONG A W OF KGWO-KHEZ LINE WITH A LAKE WIND ADVISORY
ELSEWHERE STARTING AT 14Z AND GOING UNTIL 00Z.

GOES SOUNDER DATA SHOWING PWATS OF NEAR 1.7 INCHES ALONG LA COAST
PUSHING NE AND THESE COULD REACH 1.8 INCHES BY THIS AFTERNOON ACROSS
WRN HALF OF OUR CWFA. SFC DEWPOINTS OF 65-68F WORKING NWD ALONG
SABINE RIVER AND WE STILL EXPECT MIDDLE 60S PUSHING AT LEAST TO THE
I-20 CORRIDOR BY LATE AFTERNOON. AS 1001MB LOW CENTER OVER SRN OK
MOVES ACROSS AR EWD ALONG I-40...OUR GRADIENT REMAINS 7MB+ FROM E-W
THROUGH EARLY EVENING AHEAD OF THE FRONT. GFS CONSISTENT SUPPORT OF
STRONG MOISTURE  TRANSPORT OF 50KTS+ WITH 850MB THETA E VALUES OF
330-33K BY AFTERNOON AND A 60-70KT 700MB PUNCH FROM THE SW BETWEEN
00-03Z FROM LAKE PROVIDENCE TO STARKVILLE...BOTH SPELL TROUBLE FOR A
DAMAGING WIND SWATH. UPWARD TRENDING INSTABILITY BOTHERSOME WITH
6.75-7C 700-500MB LAPSE RATES AND IMPRESSIVE WIND SHEAR VALUES
INCLUDING A SPLIT 120KT+ SWLY 200MB JET AXIS SPELLS AN EVEN GREATER
CASE FOR SCATTERED SVR STORMS AS 0-1KM HELICITIES PROGGED TO
330-390M*M/S*S AND 0-3KM VALUES 400-450M*M/S*S. SHOWALTERS OF MINUS
4...MLCAPES OF 800-1200J/KG ALSO CROSS SRN HALF OF CWFA JUST AHEAD
OF THE FRONT WHERE NOW STRONG TOR VALUES OF 7-9M/S*S EXIST FROM
ABOUT 22Z-05Z.

EXPECT A FEW SUPERCELLS THIS AFTERNOON WRN PORTIONS GRADUALLY
EVOLVING INTO A QLCS BY EVENING ALONG THE MS RIVER AND THEN MARCHING
EWD THROUGH OUR CWFA. MAIN COLD FRONT TONIGHT 02-08Z CROSSES THE
NATCHEZ TRACE CORRIDOR BEFORE MIDNIGHT WITH THE SQUALL LINE WELL
ORGANIZED AND ACCELERATING EWD THROUGH ERN MS BY 09Z. WILL KEEP HWO
TSRA WORDING AND LEAN TOWARD SRN PORTIONS AS HAVING HIGHEST TOR RISK
AND NRN PORTIONS DAMAGING SQUALL LINE WINDS. CONTINUING MENTION IN
ZONE PACKAGE(DUE TO LOCAL CHECKLISTS YIELDING CONSISTENTLY HIGH
VALUES). QPF AMOUNTS OF 2-3 INCHES BY WEDNESDAY MORNING APPEAR MOST
LIKELY ALTHOUGH LOCALLY HIGHER VALUES QUITE POSSIBLE.

POST FRONTAL RAINS SLOW DOWN OVER SERN MS WEDNESDAY MORNING AS AN
UPSTREAM CLOSED MID LEVEL LOW DEVELOPS OVER WRN GULF BY AFTERNOON.
THIS DEEPENING FEATURE THROWS BACK PLENTY OF UPGLIDE ON THE COOL
SIDE OF THE SURFACE FRONT TO MAINTAIN RAINS...ESPECIALLY OVER SERN
MS. MAV TEMP GUIDANCE WILL BE HARD TO BEAT WITHOUT SOME BIG SHIFTS
IN TIMING./40/

LONG TERM...THE EXTENDED FCST IS A HIGH RISK HIGH REWARD FCST...SO
YOU CAN FIGURE THAT THIS MEANS THERE IS A GOOD BIT OF UNCERTAINTY
WITH THE POTENTIAL FOR A BUSTED FCST. I WILL TRY TO COVER THE
POTENTIAL . THE GFS AND ECMWF HAVE PRETTY MUCH SWAPPED SIDES IN
REGARD TO TIMING. NOW THE GFS IS THE SLOWER MDL(PROBABLY TOO SLOW)
AND THE ECMWF IS PRETTY CLOSE TO LAST NIGHTS GFS TIMING. THE MDLS GET
INTO DECENT AGREEMENT HEADING INTO THE WEEKEND BUT BY NEXT WEEK THEY
REALLY START TO DIVERGE.

THE BIGGEST CONCERN IS WED NIGHT AND THU. THIS IS GETTING A LITTLE
RIDICULOUS AS THE MDLS CONTINUE TO BOUNCE BACK AND FORTH WITH THE
POSSIBILITY OF SNOW AND THIS TREND CONTINUED TONIGHT. THE LATEST GFS
AND ECMWF BOTH SHOW THE POTENTIAL FOR SNOW...AND POSSIBLY A PRETTY
SIGNIFICANT AMOUNT IF THINGS LINE UP RIGHT.

FIRST OFF LET ME SAY THAT CONFIDENCE IS LOW AND I AM HAVING A HARD
TIME BELIEVING THAT WE WILL GET MUCH SNOW BUT THE TRACK OF THE UPPER
LOW IS FAVORABLE. FIRST IT WOULD LEAD TO DYNAMIC COOLING AND BOTH
MDLS ARE SHOWING QUITE A BIT OF THIS. ALSO IT PUTS THE CWA UNDER THE
DEFORMATION ZONE. COMBINE THAT WITH A DEVELOPING TROWAL...WHICH IS
ADVERTISED BY THE GFS...AND YOU HAVE THE INGREDIENTS FOR MODERATE TO
HEAVY SNOW. ALSO FCST SNDGS BY BOTH THE GFS AND ECMWF SHOW THE COLUMN
AT SOME POINT COMPLETELY BELOW FREEZING WITH THE GFS INDICATING QUITE
A BIT OF LIFT IN THE DENDRITIC LAYER. RIGHT NOW I AM GOING TO TAKE A
BLEND OF THE MDLS AND JUST ADD LIGHT SNOW MIXING IN WITH RAIN DURING
THE OVERNIGHT HRS WED AND ON THU BUT WE MAY HAVE TO MAKE THAT
MODERATE SNOW IF THE MODELS REMAIN CONSISTENT. THE OPS RUN OF THE GFS
IS NOT OUT OF LINE WITH THE GFS ENSEMBLES AND THIS IS GIVING A LITTLE
MORE CREDIBILITY TO THE GFS. IF THE GFS ACTUALLY VERIFIES THEN THERE
WILL BE A STRIPE OF SIGNIFICANT SNOW ACROSS OUR CWA...BUT IF THAT
OCCURS THE LOCATION IS JUST TOO DIFFICULT TO PREDICT AT THIS TIME.
ALL IT TAKES IS A LITTLE DEVIATION IN TRACK OR STRENGTH IN THE UPPER
LOW AND THAT THIN STRIPE COULD BE DISPLACED 50 MILES OR SO. THAT
LITTLE CHANGE COULD ALSO BE THE DIFFERENCE BETWEEN GETTING SNOW OR
KEEPING EVERYTHING COMPLETELY LIQUID. SECOND IF THE DYNAMIC COOLING
IS NOT AS IMPRESSIVE AS THE MDLS ARE INDICATING THEN WE WILL LIKELY
STAY COMPLETELY LIQUID. ONE MORE NEGATIVE ASPECT...IT IS STILL EARLY
DECEMBER AND CLIMATOLOGICALLY SPEAKING THIS IS NOT THE BEST TIME FOR
US TO GET SNOW STORMS. NOW IF THIS WAS JAN OR FEB THEN WE WOULD
LIKELY BE TALKING ABOUT A SIGNIFICANT WINTER STORM.

PRECIP SHOULD COME TO AN END THU EVENING/OVERNIGHT AND SKIES WILL
START TO CLEAR OUT. TEMPS ARE A DIFFICULT PROPOSITION RIGHT NOW B/C
A LOT WILL DEPEND IF WE HAVE SNOW ON THE GROUND. IF THERE IS THEN
LOWS FRI MORNING WILL BE COLDER THAN EXPECTED. DUE TO THE
UNCERTAINTY I WILL JUST STICK WITH THE MEX GUI FOR NOW. HIGHS WILL
ALSO BE BELOW NORMAL WITH SOME LOCATIONS POSSIBLY QUITE COOL IF(BIG
IF THERE) IS SNOW ON THE GROUND.

THIS WEEKEND AND HEADING INTO NEXT WEEK THE PATTERN WILL FINALLY
CHANGE AND TEMPS WILL MODERATE WITH RAIN CHANCE INCREASING NEXT
WEEK. I HAVE JUST STUCK WITH THE MEX FOR THIS PERIOD FOR BOTH TEMPS
AND POPS. /CAB/

&&

.AVIATION...WINDY AND RAINY CONDITIONS WILL CONTINUE ACROSS THE
REGION THROUGH MUCH OF THE PERIOD. LOWER CEILINGS WERE MOVING INTO
THE NORTHWEST...WITH HEIGHTS AROUND 2500FT CONTINUING FOR THE NEXT
FEW HOURS. WILL MAINTAIN TEMPO GROUPS FOR LOWER HEIGHTS...VALUES
UPSTREAM AROUND 1500FT...EARLY IMPACTS WILL CONTINUE FOR GWO/GLH.
LOWER CLOUDS WILL CONTINUE TO FILL IN FOR THE OTHER LOCATIONS AROUND
20Z...WITH CEILINGS AROUND 2500FT. THUNDERSTORMS WERE APPROACHING
GLH. THE CURRENT FORECAST TIMING SEEMS OK FOR NOW...SO WILL NOT MAKE
ANY ADJUSTMENTS TO THE FORECAST. THE THUNDERSTORMS SHOULD CONTINUE
TO MOVE OUT OF THE AREA...SO WILL MAINTAIN LIGHT RAIN THROUGH THE
PERIOD. /07/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  44  48  36 /  95 100  50  63
MERIDIAN      69  47  51  39 /  82 100  64  70
VICKSBURG     74  44  46  36 / 100  83  39  56
HATTIESBURG   73  48  51  40 /  81 100  71  68
NATCHEZ       75  43  46  37 / 100  84  53  69
GREENVILLE    70  40  44  33 / 100  81  13  31
GREENWOOD     68  42  44  35 / 100 100  21  37

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM CST THIS
     AFTERNOON FOR MSZ026>033-036>039-042>066-072>074.

     WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MSZ018-019-025-
     034-035-040-041.

LA...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR LAZ007>009-015-
     016-023>026.

AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ARZ074-075.

&&

22/40/CAB/07
Hazardous weather outlook, Dec 9, 4:59 AM CST, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
459 AM CST TUE DEC 9 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-101100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
459 AM CST TUE DEC 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...SOUTHEAST
ARKANSAS AND NORTHWEST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A RISK FOR SCATTERED SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL
EXIST FROM LATE THIS MORNING THROUGH THIS EVENING. AT THIS TIME...
THE GREATEST RISK FOR SIGNIFICANT DAMAGING WINDS AND POSSIBLE
TORNADOES APPEARS TO BE FROM ABOUT 1 PM UNTIL 8 PM OVER THE DELTA
REGION AS A SQUALL LINE DEVELOPS NEAR THE MISSISSIPPI RIVER AND
SWEEPS EAST. LARGE HAIL FROM SOME OF THESE STORMS CANNOT BE RULED
OUT AND LOCATIONS ROUGHLY ALONG AND SOUTH OF THE INTERSTATE TWENTY
CORRIDOR WILL HAVE THE GREATER RISK FOR TORNADOES FROM ANY
INDIVIDUAL CELLS THAT FORM.

WIND ADVISORIES ARE ALSO POSTED FOR STRONG SOUTH WINDS OF 20 TO 30
MPH AND GUSTS OF JUST OVER 40 MPH UNTIL 6 PM. RAINFALL AMOUNTS OF
TWO TO THREE INCHES ARE EXPECTED WITH THIS SYSTEM AS WELL. THE WINDS
WILL SHIFT TO THE NORTHWEST AT 15 TO 25 MPH AS THE COLD FRONT MOVES
THROUGH THIS EVENING WITH RAINS DIMINISHING FROM THE WEST AFTER 2 AM
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SMALL CHANCE THAT WINTER WEATHER WILL BE POSSIBLE ACROSS
PORTIONS OF THE OUTLOOK AREA WEDNESDAY NIGHT AND THURSDAY.
CONFIDENCE IS LOW AND PINPOINTING AN EXACT LOCATION IS DIFFICULT AT
THIS TIME. AS A DEEP UPPER LEVEL SYSTEM TRAVERSES ACROSS SOUTHERN
LOUISIANA AND SOUTHERN MISSISSIPPI A FEW FEATURES COULD COME
TOGETHER TO GET RAIN TO CHANGE OVER TO SNOW DURING THIS TIME WITH
SOME LIGHT ACCUMULATIONS POSSIBLE. ONCE AGAIN THE FORECAST FOR
WEDNESDAY NIGHT AND THURSDAY IS UNCERTAIN AND ANY DEVIATION OF THE
UPPER LEVEL SYSTEM WILL HAVE LARGE IMPACTS IN THE FORECAST. EVERYONE
SHOULD CONTINUE TO MONITOR THE POSSIBILITY OF THIS DEVELOPING WINTER
WEATHER SITUATION.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY AND TONIGHT.

MSZ026>033-036>039-042>066-072>074-101100-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
459 AM CST TUE DEC 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A RISK FOR SCATTERED SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL
EXIST FROM MID AFTERNOON THROUGH TONIGHT. AT THIS TIME... THE
GREATEST RISK FOR DAMAGING WINDS AND TORNADOES APPEARS TO BE FROM
ABOUT 4 PM UNTIL 2 AM OVER CENTRAL...EAST AND SOUTH MISSISSIPPI AS A
SQUALL LINE DEVELOPS NEAR THE MISSISSIPPI RIVER AND SWEEPS EAST.
LARGE HAIL FROM SOME OF THESE STORMS CANNOT BE RULED OUT AND
LOCATIONS ROUGHLY ALONG AND SOUTH OF A VICKSBURG TO LAUREL LINE WILL
HAVE THE GREATEST RISK FOR SIGNIFICANT TORNADOES FROM ANY INDIVIDUAL
CELLS THAT FORM.

LAKE WIND ADVISORIES ARE ALSO POSTED FOR STRONG SOUTH WINDS OF 20
MPH AND GUSTS OF 35 MPH UNTIL 6 PM. RAINFALL AMOUNTS OF TWO TO THREE
INCHES ARE EXPECTED WITH THIS SYSTEM AS WELL. THE WINDS WILL SHIFT
TO THE NORTHWEST AT 15 TO 25 MPH AS THE COLD FRONT MOVES THROUGH
LATE TONIGHT WITH RAINS DIMINISHING FROM THE WEST TOWARD DAYBREAK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SMALL CHANCE THAT WINTER WEATHER WILL BE POSSIBLE ACROSS
PORTIONS OF THE OUTLOOK AREA WEDNESDAY NIGHT AND THURSDAY.
CONFIDENCE IS LOW AND PINPOINTING AN EXACT LOCATION IS DIFFICULT AT
THIS TIME. AS A DEEP UPPER LEVEL SYSTEM TRAVERSES ACROSS SOUTHERN
LOUISIANA AND SOUTHERN MISSISSIPPI A FEW FEATURES COULD COME
TOGETHER TO GET RAIN TO CHANGE OVER TO SNOW DURING THIS TIME WITH
SOME LIGHT ACCUMULATIONS POSSIBLE. ONCE AGAIN THE FORECAST FOR
WEDNESDAY NIGHT AND THURSDAY IS UNCERTAIN AND ANY DEVIATION OF THE
UPPER LEVEL SYSTEM WILL HAVE LARGE IMPACTS IN THE FORECAST. EVERYONE
SHOULD CONTINUE TO MONITOR THE POSSIBILITY OF THIS DEVELOPING WINTER
WEATHER SITUATION.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE TODAY AND TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 4:27 AM CSTLake Wind AdvisoryJANAdams, Attala, Carroll, Choctaw, Claiborne, Clarke and 34 more14 hr
Dec 9, 4:27 AM CSTWind AdvisoryJANBolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more14 hr
Dec 9, 1:08 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower52 min
Dec 9, 1:37 PM CSTTornado WarningJANBolivar, Leflore, Sunflower38 min
Dec 9, 2:46 PM CSTTornado WarningJANIssaquena, Sharkey44 min
Dec 9, 3:26 PM CSTTornado WarningJANSharkey, Yazoo49 min
Dec 9, 3:32 PM CSTTornado WarningJANIssaquena, Warren43 min
Dec 9, 4:03 PM CSTTornado WarningJANHumphreys, Yazoo42 min
Dec 9, 4:05 PM CSTFlash Flood WarningJANBolivar, Carroll, Claiborne, Grenada, Holmes, Humphreys and 7 more4 hr
Dec 9, 4:16 PM CSTTornado WarningJANSharkey20 min
Dec 9, 4:16 PM CSTTornado WarningJANIssaquena, Warren, Yazoo44 min
Dec 9, 4:23 PM CSTSevere Thunderstorm WarningJANHumphreys, Leflore, Sharkey, Sunflower, Washington52 min
Dec 9, 4:39 PM CSTFlash Flood WatchJANAdams, Attala, Choctaw, Claiborne, Clarke, Clay and 29 more13 hr
Dec 9, 4:45 PM CSTTornado WarningJANHolmes, Humphreys45 min
Dec 9, 4:49 PM CSTTornado Warning EmergencyJANHolmes, Yazoo56 min
Dec 9, 5:04 PM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 1 more41 min
Dec 9, 5:30 PM CSTTornado WarningJANHolmes45 min
Dec 9, 5:47 PM CSTTornado WarningJANHumphreys, Sharkey, Yazoo43 min
Dec 9, 5:48 PM CSTTornado WarningJANIssaquena, Warren42 min
Dec 9, 12:33 PM CSTTornado WarningJANCatahoula, Franklin, Richland57 min
Dec 9, 1:31 PM CSTTornado WarningJANFranklin, Richland28 min
Dec 9, 1:52 PM CSTSevere Thunderstorm WarningJANFranklin, Madison, Richland38 min
Dec 9, 1:54 PM CSTTornado WarningJANFranklin34 min
Dec 9, 2:15 PM CSTTornado WarningJANEast Carroll, Madison, Richland45 min
Dec 9, 4:19 PM CSTTornado WarningJANFranklin, Richland41 min
Dec 9, 4:46 PM CSTTornado WarningJANCatahoula, Franklin44 min
Dec 9, 5:11 PM CSTTornado WarningJANEast Carroll, Madison, Richland, West Carroll34 min
Dec 9, 5:21 PM CSTTornado WarningJANMadison, Tensas39 min
Dec 9, 5:28 PM CSTTornado WarningJANCatahoula, Franklin, Tensas47 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.